Doctor insights on:
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
Bad pms cramps/ ache in pelvic area that doesn't go away. Have to take Motrin for it to even improve a little. Normal? Anything else I can do?
Herb: 20's females with severe PMS might take note that many women with the same disorder have reported marked benefits from Cannabis. It is possible to reduce psychotropic effects by using preparations, teas & tinctures, wherein the natural THC, an acid molecule, is not decarboxylated; which occurs at around 220 degrees inside smoked or baked Cannabis medicinals. ...Read moreSee 1 more doctor answer
Can you tell me if it's unhealthy taking near 20 Advil (ibuprofen) PMS almost daily over half a year?
Yes. It is unhealthy: Never take more than the recommended dose of any medication, even OTC medications, unless directed by your doc. Advil is ibuprofen, an NSAID, that can predispose to GI bleed. Advil PM contains an anti-histimine to aid with sleep. Are you having that much trbl sleeping? That much pain? See MD straight away so the cause of your insomnia & or pain can be assessed & treated safely! ...Read moreSee 1 more doctor answer
My grandpa takes 7 or maybe more Advil (ibuprofen) pms. Is this bad? And does this very often like weekly
Learn relaxation : Skills (biofeedback may help -- www.Bcia.Org or www.Aapb.Org) & practice good sleep habits -- consistent bed & wake times, warm bed & cool room, quiet & dark room, minimize caffeine & alcohol, use relaxing pre-sleep routine, use bedroom only for sleep & sex (no tv, eating, reading, etc.). Talk to a sleep specialist or http://greeleypsychologist.Com/sleep.Xhtml for more details. ...Read moreSee 1 more doctor answer
My friend takes 14 Advil (ibuprofen) pms at once to sleep. (he says under 14 is ineffective) What effects could this have on his health? Could this be lethal?
Advil (ibuprofen) PM overdose: Dangerous overdose and you should call the poison control center and have your friend see a physician immediately. Kidney and liver failure are two of the dangerous consequences. This is an overdose of both ibuprofen and diphenhydramine. Poison control center: 1-800-222-1222 https://www.nlm.nih.gov/medlineplus/ency/article/002636.htm https://www.nlm.nih.gov/medlineplus/ency/article/002655.htm ...Read more
I went to bed with a mild headache took Advil (ibuprofen) pm..woke up with a HA that gradually got worse. took nap..and still got a HA. Why won't it leave? PMS?
I have really bad cramps and painful pms. What can I do to ease the pain? Besides my usual ibuprofen and heating pad?
Treat cause: Treating the discomfort is necessary, but longer term, think to treat the cause. This is often imbalance in the progesterone/estrogen production or timing, which can be corrected by natural means. You may contact me at www.drkusher.com. and click on the "Blog" link lower left. Review the article on Rebalancing Female Hormones. ...Read more
I took trileptal, two mini press and two Advil (ibuprofen) PMS but i feel naueased and headache and gassy .Whats going on?
Side Effects: Ask your doctor about other medications and those symptoms will disappear. ...Read more